# SDR CA960723544

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 5T004953
- Condition: Malfunction
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH LEADING EDGE FLAPS DISAGREE LIGHT ON. FLAP ZERO DEGREE LANDING. REPLACED FLAP SLAT ELECTRONIC UNIT.
